# SDR ASAA2020101733364

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,809 hours, 6,014 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C13132
- Condition: Inoperative
- Location: Master Battery
- Part time: 18,802 hours, 6,012 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ELEC ANNUNCIATOR ILLUMINATED AND REMAINED ON.  GROUNDED-YES.  P5-13 BITE SHOWS BATTERY CHARGER FAULT VERIFIED MAIN BATTERY CHARGER INOPERABLE (NO LIGHT).  REPLACED M5 MATTERY CHARGER, REF B737-900 AMM 24-31-21.
